# SDR CA021002016

- Difficulty date: September 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Boeing 727225
- Aircraft time: 63,471 hours
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 453953
- Condition: Sheared
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE YHM-YVR AT FL310,  NR 1 ENGINE LOW OIL PRESS LITE ILUMINATED, ZERO OIL QTY AND PRESS OBSERVED. ENGINE SHUT DOWN AND AIRCRAFT LANDED YVR.  NR 4 BEARING MAIN OIL SUPPLY LINE FOUND SHEARED.  ENGINE REPLACED.
